# SDR ASOA2018101854058

- Difficulty date: October 15, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N13550
- Make and model: Emb EMB-145LR
- Aircraft serial: 145575
- Aircraft time: 39,345 hours, 30,350 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 14520553003
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - MAINTENANCE REMOVED AND REPLACED A REPAIR DOUBLER BETWEEN FR19-20 AND STRINGERS 13L-14L IAW SRM 53-21-01 AND THE AIRCRAFT WS APPROVED FOR RETURN TO SERVICE.
